<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-2011</article-id>
      <title-group>
        <article-title>Fixed point theorem over orthogonal vector metric space and application for solve integral equation</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Abood</surname>
            <given-names>Zainab Hasan</given-names>
          </name>
          <aff>Department of Statistics, College for Administration &amp; Economics, Karbala University, Karbala, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Al-Rahem</surname>
            <given-names>Mushtaq K. Abd</given-names>
          </name>
          <aff>Department of Statistics, College for Administration &amp; Economics, Karbala University, Karbala, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Kadhim</surname>
            <given-names>Dhuha Abdulameer</given-names>
          </name>
          <aff>Department for Mathematics, College for Education of Women, Kufa University, Najaf, Iraq</aff>
        </contrib>
      </contrib-group>
      <volume>28</volume>
      <issue>3-B</issue>
      <fpage>1021</fpage>
      <lpage>1030</lpage>
      <pub-date date-type="pub">
        <day>08</day>
        <month>05</month>
        <year>2025</year>
      </pub-date>
      <abstract>
        <p>This research introduces the concept of an orthogonal set and explores the idea of orthogonality within the setting of a vector metric space. In addition, we provide fixed point theorems for the proposed concept and provide illustrated examples to demonstrate that our conclusions effectively generalize existing findings in the literature. In addition, the primary results are utilized to establish fixed point solutions for orthogonal in vector metric space. In addition, a unique and specific solution was created for the orthogonal shape in the vector space that we mentioned earlier. Finally, a solution to a problem was discovered through practical application.</p>
      </abstract>
      <kwd-group>
        <kwd>Vector metric space</kwd>
        <kwd>Vectorial converges</kwd>
        <kwd>Orthogonal set</kwd>
        <kwd>Orthogonal sequence</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
